# SDR MALA070120

- Difficulty date: September 20, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 22,475 hours, 24,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE SHUTDOWN, THE EMERGENCY LIGHTS WOULD NOT SHUT OFF.  AFTER PLUGGING IN THE GPU, THEY WOULD NOT ARM.  REMOVED AND REPLACED BATTERY PACKS IAW AMM 33-50-10-04-1. PN: 3301-51 PERFORMED OPS TEST IAW AMM 33-50-00-05-1.  OPS TEST GOOD.  REF CONT CARDS FOR DETAILS.
